On an interpolation theorem of Foiaş and Lions

Peetre Jaak: On an interpolation theorem of Foiaş and Lions. In: Acta scientiarum mathematicarum, (25) 3-4. pp. 255-261. (1964)

[thumbnail of math_025_fasc_003_004_255-261.pdf]
Cikk, tanulmány, mű

Download (869kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1964
Volume: 25
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 255-261
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38589/
Uncontrolled Keywords: Foiaş, Ciprian, Lions Jacques-Louis, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 261. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 08:18
URI: http://acta.bibl.u-szeged.hu/id/eprint/14041

Actions (login required)

View Item View Item